On the distribution of s-dimensional Kronecker-sequences

Gerhard Larcher

Acta Arithmetica (1988)

  • Volume: 51, Issue: 4, page 335-347
  • ISSN: 0065-1036

How to cite


Larcher, Gerhard. "On the distribution of s-dimensional Kronecker-sequences." Acta Arithmetica 51.4 (1988): 335-347. <http://eudml.org/doc/206178>.

author = {Larcher, Gerhard},
journal = {Acta Arithmetica},
keywords = {uniform distribution; Kronecker sequence; isotropic discrepancy},
language = {eng},
number = {4},
pages = {335-347},
title = {On the distribution of s-dimensional Kronecker-sequences},
url = {http://eudml.org/doc/206178},
volume = {51},
year = {1988},

AU - Larcher, Gerhard
TI - On the distribution of s-dimensional Kronecker-sequences
JO - Acta Arithmetica
PY - 1988
VL - 51
IS - 4
SP - 335
EP - 347
LA - eng
KW - uniform distribution; Kronecker sequence; isotropic discrepancy
UR - http://eudml.org/doc/206178
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.